
Well-posedness of stochastic Korteweg-de Vries-Benjamin-Ono equation
Guolian Wang, Boling Guo
Front. Math. China ›› 2010, Vol. 5 ›› Issue (1) : 161-177.
Well-posedness of stochastic Korteweg-de Vries-Benjamin-Ono equation
In this paper, we consider the stochastic Korteweg-de Vries-Benjamin-Ono equation with white noise. Using Fourier restriction norm method and some basic inequalities, we obtain a local existence and uniqueness result for the solution of this problem. We also get global existence of the L2(ℝ) solution.
Korteweg-de Vries-Benjamin-Ono (KdV-BO) equation / Fourier restriction norm / [k;Z]-multiplier / cylindrical Wiener process
[1.] |
|
[2.] |
|
[3.] |
|
[4.] |
|
[5.] |
|
[6.] |
|
[7.] |
|
[8.] |
|
[9.] |
|
[10.] |
|
[11.] |
|
[12.] |
|
[13.] |
|
[14.] |
|
/
〈 |
|
〉 |